Moments of the frequency spectrum of a splitting tree with neutral Poissonian mutations

Nicolas Champagnat 1, 2 Benoît Henry 1, 2
1 TOSCA - TO Simulate and CAlibrate stochastic models
CRISAM - Inria Sophia Antipolis - Méditerranée , IECL - Institut Élie Cartan de Lorraine : UMR7502
Abstract : We consider a branching population where individuals live and reproduce independently. Their lifetimes are i.i.d. and they give birth at a constant rate b. The genealogical tree spanned by this process is called a splitting tree, and the population counting process is a homogeneous, binary Crump-Mode-Jagers process. We suppose that mutations affect individuals independently at a constant rate θ during their lifetimes, under the infinite-alleles assumption: each new mutation gives a new type, called allele, to his carrier. We study the allele frequency spectrum which is the numbers A(k, t) of types represented by k alive individuals in the population at time t. Thanks to a new construction of the coalescent point process describing the genealogy of individuals in the splitting tree, we are able to compute recursively all joint factorial moments of (A(k, t)) k≥1. These moments allow us to give an elementary proof of the almost sure convergence of the frequency spectrum in a supercritical splitting tree.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [23 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01202732
Contributor : Benoît Henry <>
Submitted on : Friday, September 2, 2016 - 10:24:02 AM
Last modification on : Saturday, October 6, 2018 - 1:16:23 AM
Document(s) archivé(s) le : Sunday, December 4, 2016 - 10:06:33 PM

Files

moments.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - NonCommercial - NoDerivatives 4.0 International License

Identifiers

Citation

Nicolas Champagnat, Benoît Henry. Moments of the frequency spectrum of a splitting tree with neutral Poissonian mutations. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2016, 21 (53), pp.1-34. ⟨10.1214/16-EJP4577⟩. ⟨hal-01202732v2⟩

Share

Metrics

Record views

877

Files downloads

119